Global weighted Lorentz estimates for parabolic equations with measure via strong fractional maximal functions

The Anh Bui*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we prove a weighted norm inequality for the gradient of solutions to nonlinear parabolic equations with measure data via strong fractional maximal functions. It is worth noticing that our paper is the first one which studies the gradient estimates of solutions to such equations via strong fractional maximal functions.

Original languageEnglish
Pages (from-to)535-568
Number of pages34
JournalAnnali della Scuola Normale - Classe di Scienze
Volume21
DOIs
Publication statusPublished - 2020

Cite this